# SDR U2RB030101

- Difficulty date: March 7, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,152 hours, 24,953 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 580271231
- Part serial: NSN
- Condition: Cracked
- Location: Lt Wing
- Part time: 76,152 hours, 24,953 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF MCDONNELL DOUGLAS DC-8 S/B 57-90 R5 (NPRM 99-NM-60-AD) DETECTED CRACK ATLOWER FORWARD SPAR AT ATTACH FASTENERS STA XFS 524.  CRACK BEYOND S/B 57-90 R5 REPAIR LIMITS.
